# SDR USAA2011061500013

- Difficulty date: May 31, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - CORROSION ON SHEAR TIE FLANGE AT BS 807, LBL 5.  REPAIRED SHEAR TIE FLANGE AT BS 807, LBL 5 IAW EA 103083.
